Homeopathic Remedies Homeopathy Forum

Similar conversations:

Side Effects
128 threads

 

Homeopathy Forum

Side effects from Nitric Acid??

Hi,
I was treated with acidum nitricum for warts more then 18 months ago. It helped clear some warts, but ever since my urine has had an acrid smell. I am a little worried, and my family is complaining...my homeopath has dismissed my complaint. Any ideas?
Thanks!!
 
  annika on 2004-08-10
This is an internet forum. Assume posts are not from medical professionals.
how many doses you take?

what status of warts?
 
John Stanton last decade

I took 4 once weekly doses of Nitric Acid, I think 200 potency, in December 2002 I had 3 plantar warts on the feet which have disappeared. There are a few other smallish warts on the torso, flat and without complaints, and there might be some on the roof of the palate, which is sometimes itchy. My throat is always red, but no pain, just a slight itch which has been there for about 10 years.

In May this year, I saw a homoeopath in Germany, as I have also developed an allergy (sneezing, mostly in the morning, itchy nose and eyes), most likely to mold spores, and she gave me mag mur as a constitutional remedy. Probably based on liver complaints (pressure, pain and sometimes gas after eating, especially from cooked food and sweets)
This immediately got me down with a 10 day flu-like infection. After recovering from that,I was clear of allergic symptoms while in Germany for 3 weeks, but they returned in Singapore, where I live.
The urine smell is persisting, too, as well as the digestive issues. When I eat only vegetarian raw food, I feel better, but the smell still stays. My normal diet is about 50 per cent raw, and otherwise cooked veg food. I have greatly reduced dairy and wheat, which aggravate the allergy. Soy and eggs are also bad for me. I enjoy bitter salads, like arugula.
When in Singapore, my body also feels sore quite often, unlike in Germany. Maybe the humid climate.

Thanks so much for your help!
 
annika last decade

how regular are digestive complaints?

always aggravation after sweets?

how long after eating does it occur? how long last?

male?female?
weight?
height?
age?


any antibiotic use in health history?

any white spots on/under fingernails?
 
John Stanton last decade

Digestive complaints always after eating sweets/refined carbs after lunch, especially if with tea or coffee. It goes away over night or with help from herbal teas-fennel, ginger, etc, a bit faster.
Age 38
female
weight 60 kg

antibiotic use in teenage years for tonsillitis and as child for chronic kidney infection (5 to 11 years of age, but never since.
Avoid allopathy since last 10 years.
fingernails ok
 
annika last decade

strat treatment single dose "only" sulpher 30c


MUST avoid all acidic foods and drinks...i.e...COFFEE;tea;vinegar;fruits and juices;alcoholic beverages;sour foods;...etc

MUST avoid ALL SWEETS--particularly al products made with refined white sugar---

increase the amount of cooked vegetables--reduce amount of raw in diet ...

post response or lack of response to sulpher 30c...
 
John Stanton last decade

Hey, sometimes certain medicines and detox teas can disturb the normal healthy flora in the urinary tract, causing an overgrowth of pathogenic microbes. Sometimes, you might catch a UTI for other reasons. When this happens, there can be pain when urinating and/or traces of blood, or quite visible blood, and your urine suddenly has a different, often horrible, smell. Sometimes, all you have is the smell, without other symptoms.

I recently had a quite severe UTI (pain and visible blood when urinating, and a horrible smell to the urine) and I wound up in hospital. I was prescribed antibiotics for what was said to be an E-coli infection of the bladder. I had antibiotics in one hand and 1 packet of over-the-counter URO-Manosa - 40 tablet (Nutricius) in the other. As I'm allergic to antibiotics, I decided to test whether the D-Manosa would work. And it did, like a bloody charm. By morning, the pain was gone. My infection, along with the horrible urine smell, was gone within 3 days. Manosa is cheap, non-toxic and can be used preventively, and you can use it as often as you need, unlike antibiotics. D-Manosa is effective against E-coli, specifically. 80% of UTIs are said to be caused by E-coli. Try it - the specific product I used - not any other. If your problem is E-coli, the acrid smell will be gone within 3 days of using this D-Manosa product. Sorry, it's not a homeopathic remedy but it will work much quickly and effectively against E-coli than anything else on the market.
[Edited by xenawena on 2017-09-17 17:48:50]
 
xenawena last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.